Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 333, NWS Twin Cities, MN

August 28, 2007Carver County, McLeod County, Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 28, 2007, 1:39 AM CDT for Carver County, McLeod County, Wright County, Minnesota. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2007, 1:39 AM CDT (06:39 UTC)
Expired
Aug 28, 2007, 2:30 AM CDT
In force
51 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Carver County, MN, McLeod County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 49 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 1:55 AM CDTHAIL 0.751 N New Germany, MN
Aug 28, 2:10 AM CDTTSTM WND GST 60Watertown, MN
Aug 28, 2:12 AM CDTHAIL 0.75Biscay, MN
Aug 28, 2:35 AM CDTTSTM WND GST 605 Nw Waconia, MN
Aug 28, 2:40 AM CDTTSTM WND GST 60Watertown, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 6.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 379 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2564 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
379 m²/s²
0-3 km storm-relative helicity
526 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 280641
SVRMPX
MNC019-085-171-280730-
/O.NEW.KMPX.SV.W.0333.070828T0639Z-070828T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
139 AM CDT TUE AUG 28 2007

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WRIGHT COUNTY IN CENTRAL MINNESOTA...
  MCLEOD COUNTY IN CENTRAL MINNESOTA...
  CARVER COUNTY IN EAST CENTRAL MINNESOTA...

* UNTIL 230 AM CDT

* AT 138 AM CDT...DOPPLER RADAR INDICATED TWO SEVERE 
  THUNDERSTORMS...BOTH CAPABLE OF PRODUCING QUARTER SIZE HAIL.  
  ONE STORM WAS LOCATED 4 MILES EAST OF HUTCHINSON...AND MOVING      
  EAST NORTHEAST AT 40 MPH. THE OTHER WAS NEAR 2 MILES NORTH OF      
  HUTCHINSON AND ALSO MOVING EAST NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LESTER PRAIRIE...
  WINSTED...

STAY INDOORS...AND AWAY FROM WINDOWS.

LAT...LON 4490 9450 4475 9449 4488 9378 4505 9380
      4506 9398 4503 9417

$$
2 follow-up statements
000 
WWUS53 KMPX 280655
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
154 AM CDT TUE AUG 28 2007

MNC019-085-171-280730-
/O.CON.KMPX.SV.W.0333.000000T0000Z-070828T0730Z/
WRIGHT MN-MCLEOD MN-CARVER MN-
154 AM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT 
FOR CARVER...MCLEOD AND SOUTHERN WRIGHT COUNTIES...

AT 123 AM CDT...DAMAGING WINDS OF 62 MPH WERE REPORTED IN REDWOOD 
FALLS WITH THIS STORM.

AT 151 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE 
THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER TO HALF DOLLAR SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF SILVER LAKE 
TO 6 MILES WEST OF STEWART TO 18 MILES SOUTHWEST OF FERNANDO. THESE 
STORMS WERE NEARLY STATIONARY.

OTHER LOCATIONS IN THE WARNING INCLUDE SUMTER...RICE LAKE...
FERNANDO...WINSTED...WAVERLY...WATERTOWN...WACONIA...STEWART...SILVER
LAKE AND PLATO.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4490 9450 4474 9449 4463 9450 4463 9425
      4472 9424 4472 9407 4476 9377 4505 9380
      4506 9398 4503 9417

$$
000 
WWUS53 KMPX 280706
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
206 AM CDT TUE AUG 28 2007

MNC019-085-171-280730-
/O.CON.KMPX.SV.W.0333.000000T0000Z-070828T0730Z/
WRIGHT MN-MCLEOD MN-CARVER MN-
206 AM CDT TUE AUG 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT 
FOR CARVER...MCLEOD AND SOUTHERN WRIGHT COUNTIES...

AT 204 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS NOW IN EXCESS OF 75 MPH...ESPECIALLY ACROSS CARVER AND MCLEOD 
COUNTIES.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 
MILES SOUTHWEST OF RICE LAKE TO 3 MILES NORTH OF BROWNTON TO 9 MILES 
SOUTH OF FERNANDO...AND MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE SUMTER...RICE LAKE...
FERNANDO...WINSTED...WAVERLY...WATERTOWN...WACONIA...VICTORIA...
STEWART AND SILVER LAKE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4490 9450 4474 9449 4463 9450 4463 9425
      4472 9425 4472 9407 4472 9389 4468 9389
      4468 9377 4464 9377 4466 9373 4470 9368
      4470 9363 4476 9363 4481 9353 4490 9353
      4489 9378 4508 9379 4506 9398 4503 9417

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 9:50 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Aug 27, 9:50 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
950 PM CDT MON AUG 27 2007

.UPDATE...
SFC BASED CONVECTION INHIBITED EARLIER AS CAP WAS VICTORIOUS. 00Z
UPPER AIR ANALYSES VERIFIED THIS SHOWING A MID LEVEL WARM POCKET
OF 14C AT H7 DIRECTLY OVER THE AREA. SHORTWAVE COMING IN FROM SD
THROUGH EARLY OVERNIGHT SHOULD COOL MID LEVEL TEMPS A BIT...WHICH
COUPLED WITH LOW LEVEL JET SHOULD CONTINUE SEEING DEVELOPING
CONVECTION FURTHER SOUTHWARD FROM CENTRAL MN. EXPECT THE MOST
ORGANIZED AND GREATEST AREAL COVERAGE OF PRECIP TO BE IN CENTRAL
MN AND WRN WI. ELEVATED INSTABILITY VALUES NEAR WHAT THEY WERE
LAST NIGHT WITH A BIT MORE VIGOROUS LOW LEVEL JET...SO HAIL A
POSSIBILITY. STORM MODE THUS FAR ON 88D AND 00Z RUC PARAMETERS
WOULD INDICATE WIND THREAT SHOULD BE ISOLATED AND CONFINED TO ONLY
THE MOST ORGANIZED STORMS. WITH FRONT BECOMING ALIGNED TO THE MEAN
MID TO UPPER LEVEL FLOW...CAN SEE SOME THREAT OF HEAVY RAIN LATER
TONIGHT AND INTO TUES AND EVEN TUES NIGHT /AS MENTIONED BELOW/.
THE 00Z NAM...WHICH IS CONSISTENT...BRINGS THE REMNANT ALOFT ENERGY
OF WHAT WAS HURRICANE DEAN AT ONE TIME NORTHEAST ALONG THE FRONT
DURING THE LATE AFTN AND EVE ON TUES. OUTPUT QPF FROM THIS AND THE
21Z SREF WOULD FAVOR SRN AND SE MN TO SEE POSSIBLY A WIDESPREAD
ONE INCH PLUS RAIN. WILL HAVE TO WATCH CLOSELY.

&&

PREV DISCUSSION... /ISSUED 327 PM CDT MON AUG 27 2007/

DISCUSSION...
FORECAST CONCERN NEAR TERM...CONVECTIVE DEVELOPMENT THIS EVENING
ACROSS MN CWA. MPX 18Z SOUNDING SHOWING STRONG CAP IN PLACE OVER
THE SOUTHERN 2/3RDS OF CWA. ELEVATED CONVECTION ALONG PERIPHERY OF
CAPPING INVERSION...FAR NORTHERN SECTION OF THE CWA. THIS WILL
RIDE EAST DURING THE EVENING. MODEL TRENDS INDICATE CAP/CINH WILL
ERODE ALONG/VCNTY OF THE OUTFLOW BOUNDARY OVER THE AREA...AFFECTING
MAINLY CENTRAL MN. QUESTION WHETHER ACTIVITY WILL BECOME ROOTED
IN THE BOUNDARY LAYER. IF CONVECTION MANAGES TO FIRE...TORNADO
POTENTIAL IS THERE AT LEAST THE FIRST FEW HOURS OF THE EVENING...ALONG
WITH HEAVY RAIN...WIND AND LARGE HAIL. WILL MENTION THIS IN THE
EVENING ACROSS CENTRAL PORTIONS OF THE STATE. ACTIVITY WILL LIKELY
EVOLVE INTO MCS LATER TONIGHT AND AFFECT WESTERN WI.

FRONT SLOW TO SAG OVER THE CWA TUESDAY...AND WILL HOLD ONTO LIKELY
POPS OVER THE SOUTHEAST CWA. THUNDER THREAT DECREASES RAPIDLY
BEHIND FRONT...WITH LITTLE IF ANY ELEVATED CAP INDICATED BEHIND
FRONT INTO THE AFTERNOON. WITH CLOUDS/RAIN AROUND TUESDAY...WILL
GO A LITTLE COOLER THAN MAV GUIDANCE VALUES. HYDRO WILL HAVE TO BE
MONITORED TONIGHT INTO WISCONSIN AND FAR SOUTHEAST AS 1HR/3HR FFG
IS QUITE LOW.

SOME INDICATION ON SREF THAT FRONT WILL LINGER OVER THE FAR SOUTH
INTO THE EVENING TUESDAY...SO WILL CONTINUE TO HOLD ONTO CHANCE
POPS UNTIL ABOUT 06Z WED. THEN COOLER...DRIER AIR WILL WIN OUT FOR
WEDNESDAY AND THURSDAY.

LONGER TERM MODELS CONTINUE TO SHOW RIDGING ALOFT ACROSS THE REGION
THROUGH THE WEEKEND.  SOME INDICATION OF SHORT WAVE WORKING ACROSS
NORTHER US/SOUTHERN CANADA LATER SUNDAY/MONDAY PERIOD WHICH WOULD BRING
NEXT FRONTAL BOUNDARY INTO AT LEAST CENTRAL MN DURING THIS PERIOD.
WILL MENTION SOME LOW POPS MOVING THROUGH CENTRAL/EASTERN PORTION OF
AREA THEN.  00Z ECMWF WAS A BIT SLOWER ON FRONTAL MOVEMENT WITH THE
AND 06Z GFS BRINGING INTO CENTRAL MN BY MONDAY.  00Z GFS ENSEMBLE
MEAN WAS FASTER WITH FRONT AND ATTENDANT POPS.  WARMING ON THE
BACKSIDE OF THE RETREATING HIGH PRESSURE SHOULD WARM TEMPERATURES
THROUGH THE 80S THROUGH THE LABOR DAY WEEKEND.

&&

.AVIATION.../00Z TAFS/
CAPPED CONDITIONS...MOSTLY CLOUDY SKIES DURING THE DAY...AND VERY
LITTLE UPPER LEVEL DIVERGENCE HAS EFFECTIVELY SHUT DOWN ANY APPRECIABLE
CONVECTIVE OUTBREAK ACROSS MOST TAF SITES PRIOR TO 06Z. GFS ISENTROPIC
ANAL EVEN SUGGESTING PRECIPITATION WILL BE SUPPRESSED PRIOR TO 12Z.
DECIDED TO SPLIT THE DIFFERENCE AND INCLUDE CHANCE TSRA ACROSS MOST
AIRPORTS BETWEEN 07 AND 12Z. BIGGEST NIGHTLY WEATHER PROBLEM WILL
BE NON-CONVECTIVE MVFR CIGS AND VSBYS ACROSS THE REGION. FRONTAL
BOUNDARY WILL TAKE ITS TIME MARCHING SE...AND SWEEP ACROSS MUCH
OF MN AND WEST CENTRAL WI BY 20Z. LOOKS LIKE A POST FRONTAL MID
LEVEL TROUGH WILL PROVIDE ENOUGH LIFT FOR A SECOND CHANCE OF CONVECTION
DURING THE AFTN HOURS. EXPECT A RETURN TO VFR CIGS AND VSBYS BY 28/00Z
TIME FRAME BEHIND SECONDARY TROF. SURFACE HIGH PRESSURE RIDGE WILL
FILL IN BEHIND TROF...PROVIDING TOP NOTCH FLYING CONDITIONS FROM
TUESDAY NIGHT INTO EVENING HOURS ON WED.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

DWE/AJZ/MTF
Hazardous weather outlook, Aug 27, 8:35 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
835 PM CDT MON AUG 27 2007

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
290145-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
835 PM CDT MON AUG 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...REST OF TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP AND TRACK
ALONG AND NORTH OF THE INTERSTATE 94 CORRIDOR INTO THE OVERNIGHT
HOURS. SOME OF THESE MAY BE SEVERE...WITH THE PRIMARY THREATS
BEING LARGE HAIL AND HEAVY RAIN. DAMAGING WINDS ARE POSSIBLE WITH
THE MORE ORGANIZED THUNDERSTORMS. THE HEAVIEST RAIN POTENTIALLY
LEADING TO FLASH FLOODING WOULD LIKELY BE SEEN AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE AFOREMENTIONED COLD FRONT IS EXPECTED TO STALL OVER NORTHERN
IOWA AND SOUTHERN WISCONSIN...PROVIDING A FOCUS FOR ADDITIONAL
RAINFALL OVER SOUTHERN MINNESOTA THROUGH TUESDAY NIGHT. THE
FLOODING CONCERNS WILL CONTINUE THROUGH THIS TIME PERIOD...GENERALLY
ALONG THE INTERSTATE 90 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL CONTINUE IN PORTIONS OF CENTRAL
MINNESOTA WITHIN SEVERE THUNDERSTORM WATCHES. ACTIVATION IS NOW
LESS LIKELY...BUT STILL MAY BE NEEDED ACROSS THE REMAINDER OF
CENTRAL MINNESOTA AND WESTERN WISCONSIN

KAT/MTF

In the hours before

Special weather statement, Aug 27, 7:53 PM CDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
753 PM CDT MON AUG 27 2007

MNZ042-043-280300-
MORRISON-TODD-
753 PM CDT MON AUG 27 2007

...SIGNIFICANT WEATHER ALERT FOR TODD AND MORRISON COUNTIES UNTIL
1000 PM CDT...

AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
WADENA TO 7 MILES NORTHEAST OF BRANDON...AND MOVING EAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL AND VERY HEAVY RAIN ARE LIKELY WITH
THESE STORMS. STRENGTHENING IS POSSIBLE WITH THE STORMS AS THEY
DEVELOP TOWARD THE SOUTHEAST..

LOCATIONS THAT MAY BE AFFECTED INCLUDE RANDALL...MOTLEY...EAGLE
BEND...CLARISSA...BROWERVILLE AND BERTHA.

PEOPLE IN TODD AND WESTERN MORRISON COUNTIES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Aug 27, 9:05 PM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
905 PM CDT MON AUG 27 2007

MNZ043>045-049>053-280400-
BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-MORRISON-SHERBURNE-STEARNS-
905 PM CDT MON AUG 27 2007

...SIGNIFICANT WEATHER ALERT FOR MORRISON...MILLE LACS...KANABEC...
STEARNS...ISANTI...CHISAGO...SHERBURNE AND BENTON COUNTIES UNTIL 1100
PM CDT...

AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
GARRISON TO 13 MILES NORTHWEST OF ALBANY...AND MOVING EAST AT 35
MPH.

ONE HALF INCH DIAMETER HAIL...HEAVY RAIN AND WINDS AROUND 40 MPH ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE SAUK RAPIDS...SARTELL...
ROYALTON...RICE...RANDALL...PIERZ...ONAMIA...OGILVIE...ISLE...
ISANTI...FOLEY...BRAHAM AND ALBANY.

PEOPLE IN CENTRAL MINNESOTA...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DWE
Special weather statement, Aug 27, 10:29 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1029 PM CDT MON AUG 27 2007

MNZ041-042-280415-
DOUGLAS-TODD-
1029 PM CDT MON AUG 27 2007

...SIGNIFICANT WEATHER ALERT FOR TODD AND DOUGLAS COUNTIES UNTIL 1115
PM CDT...

AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES NORTH OF OSAKIS...AND MOVING EAST AT
35 MPH.

ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS THAT MAY BE AFFECTED INCLUDE CLARISSA AND BROWERVILLE.

PEOPLE IN CENTRAL TODD AND NORTHEASTERN DOUGLAS COUNTIES SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
Local storm report, Aug 28, 1:35 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
135 AM CDT TUE AUG 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     TSTM WND GST     REDWOOD FALLS           44.54N 95.11W
08/28/2007  M62 MPH          REDWOOD            MN   ASOS

&&

KME

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 10:17 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec23 min
Aug 27, 10:37 PM CDTSevere Thunderstorm WarningMPXTodd28 min
Aug 28, 12:59 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine61 min
Aug 28, 1:49 AM CDTSevere Thunderstorm WarningMPXSibley56 min
Aug 28, 1:52 AM CDTSevere Thunderstorm WarningMPXChisago53 min
Aug 28, 2:13 AM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Le Sueur, Rice, Scott62 min
Aug 28, 2:27 AM CDTSevere Thunderstorm WarningMPXCarver40 min
Aug 28, 2:47 AM CDTFlash Flood WarningMPXCarver, Dakota, Hennepin, Scott3 hr
Aug 28, 2:47 AM CDTFlash Flood WarningMPXCarver, Dakota, Hennepin, Ramsey, Scott3 hr
Aug 28, 2:54 AM CDTSevere Thunderstorm WarningMPXRamsey, Washington51 min
Aug 28, 3:11 AM CDTSevere Thunderstorm WarningMPXDakota19 min
Aug 28, 11:44 AM CDTSevere Thunderstorm WarningMPXDakota, Rice46 min
Aug 28, 12:04 PM CDTSevere Thunderstorm WarningMPXGoodhue48 min
Aug 28, 1:09 PM CDTSevere Thunderstorm WarningMPXGoodhue40 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.